MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; PATIENT SIDE CART

INTUITIVE SURGICAL, INC DA VINCI SP; PATIENT SIDE CART
Model Number 380601-51
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse found no related errors in the log.The fse made mechanical and electrical adjustments to correct the reported event.Fse completed the shoulder calibration, self-test with same parameters such as positioning and using manipulator on surgeon console.The system was tested and verified as ready for use.The complaint was confirmed based on the field evaluation.Isi received a video clip related to the alleged complaint.A review of the video clip was conducted by the fse.The following additional information was provided: the video showed an issue with shoulder brake.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure with single-port (sp) da vinci system, the customer informed intuitive surgical, inc.(isi) technical support engineer (tse) that patient side cart (psc) boom was not stable in the x-axis.The tse could not find any related error in the logs.The tse advised the customer to power cycle.The procedure was completing as planned with no reported injury.Intuitive surgical, inc.(isi) followed up with the customer and obtained the following additional information: the issue was not resolved during the procedure.The boom was still moving when the customer tried to move it without pressing any clutch or force.The issue caused uncontrolled motion of the instrument when the customer touched the body of the robot to change an instrument or clean up the endoscope.The issue did not affect the procedure, and the procedure was completed robotically.

Brand Name
DA VINCI SP
Common Device Name
PATIENT SIDE CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25085903
Report Number2955842-2026-23844
Device Sequence Number10533029
Product Code NAY
UDI-Device Identifier00886874114605
UDI-Public(01)00886874114605
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380601-51
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown